English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Combinatorial aspects of exceptional sequences on (rational) surfaces

MPS-Authors
/persons/resource/persons240184

Perling,  Markus
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)

arXiv:1311.7349.pdf
(Preprint), 545KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Perling, M. (2018). Combinatorial aspects of exceptional sequences on (rational) surfaces. Mathematische Zeitschrift, 288(1-2), 243-286. doi:10.1007/s00209-017-1887-y.


Cite as: http://hdl.handle.net/21.11116/0000-0004-6375-9
Abstract
We investigate combinatorial aspects of exceptional sequences in the derived category of coherent sheaves on certain smooth and complete algebraic surfaces. We show that to any such sequence there is canonically associated a complete toric surface whose torus fixpoints are either smooth or cyclic T-singularities (in the sense of Wahl) of type $\frac{1}{r^2}(1, kr - 1)$. We also show that any exceptional sequence can be transformed by mutation into an exceptional sequence which consists only of objects of rank one.